MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MICROBAN BENCH,BATH, NO BACK, KNOCKDOWN,

Medline Industries, LP MEDLINE; MICROBAN BENCH,BATH, NO BACK, KNOCKDOWN,
Catalog Number WRX276733V2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
MICROBAN BENCH,BATH, NO BACK, KNOCKDOWN,
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50904065
Report Number1417592-2026-51502
Device Sequence Number16130516
Product Code ILS
UDI-Device Identifier00311917158853
UDI-Public00311917158853
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX276733V2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight265 LB